# SDR AALA20090609TUL03

- Difficulty date: May 7, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,366 hours, 32,851 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WHEEL WELL PRESSURE DECK ADJACENT TO FUEL SHROUD SUPPORT ANGLE.  INSTALLED DOUBLER PER SRM 53-01 FIGURE 2 SHEET 3.
